Proceedings of the Japan Academy

Countable compactness and quasi-uniform convergence

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 4 (1960), 187-188.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524051

Digital Object Identifier
doi:10.3792/pja/1195524051

Mathematical Reviews number (MathSciNet)
MR0117703

Zentralblatt MATH identifier
0114.14002

Citation

Iséki, Kiyoshi. Countable compactness and quasi-uniform convergence. Proc. Japan Acad. 36 (1960), no. 4, 187--188. doi:10.3792/pja/1195524051. https://projecteuclid.org/euclid.pja/1195524051


Export citation

References

  • [1] A. Appert: Espaces Abstraits, Act. Sci. et Ind., 146, Paris (1934).
  • [2] R. W. Bagley: On pseudo-compact spaces and convergence of sequences of continuous functions, Proc. Japan Acad., 36, 102-105 (1960).
  • [3] Z. Frolik: Generalisations of compact and Lindelof spaces, Czecho. Math. Jour., 9 (84), 172-217 (1959).
  • [4] K. Iseki: Generalisations of the concept of compactness (in preparation, especially, §1 and §3).